# SDR TWAA0018201

- Difficulty date: November 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 64,716 hours, 15,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 34 TO 36 ON LEFT SIDE OF CABIN, AND AT THE L3 FLIGHT ATTENDANT JUMP SEAT.  REPLACED THE POWER SUPPLY.  CHECK-C 9-28-00 LAX.
